# SDR DALA2023061004715

- Difficulty date: June 7, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 109,945 hours, 16,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:800 CORRECTIVE ACTION: REPLACED MISSING EXIT SIGN LENS. (2804962)
